# SDR CA110329008

- Difficulty date: March 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,318 hours
- Engine: Lyc O320D2J
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: W31X2M1G40
- Condition: Inoperative
- Location: Master
- Part time: 2,000 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE START PILOT WENT TO TURN ON AVIONICS MASTER THE MASTER WOULD NOT WORK, RADIO WOULD NOT COME ALIVE. ENGINE SHUTDOWN FLIGHT WAS CANCELED.
